EconPapers    
Economics at your fingertips  
 

Mathematical Analysis of Coupled Fractional Thermoelastic Semiconductor Equations Under Rotation: A Comparative Study of LST, DPLM, and RDPLM

Mohamed F. Ismail, Yakup Yildirim, Ahmed Ramady, M. Elsaid Ramadan and Hamdy M. Ahmed

Journal of Mathematics, 2026, vol. 2026, 1-12

Abstract: This paper investigates the impact of rotation on the propagation of coupled thermomechanical waves in a semiconductor thermoelastic medium using a β-fractional derivative model. The research is conducted using three thermoelastic frameworks: the refined dual-phase-lag model (RDPLM), the dual-phase-lag model (DPLM), and the Lord–Shulman theory (LST). The governing equations for heat conduction, elastic deformation, and carrier density are fully connected to accommodate finite-speed heat transport and semiconductor carrier phenomena. To facilitate the analysis, the equations are shown in nondimensional form, and a transformation method is employed to turn the coupled partial differential equations into ordinary differential equations appropriate for analytical solution. The displacement, temperature, carrier density, and stress component solutions are determined, allowing for the investigation of wave propagation inside the medium. Numerical results and graphical demonstrations are used to compare the physical fields with and without rotation across the three models. In semiconductor thermoelastic materials, rotation and the fractional parameter β significantly affect wave propagation characteristics as velocity, amplitude, and attenuation. Among the three theories studied, the RDPLM consistently produced the most stable and physically realistic results, effectively suppressing nonphysical oscillations and exaggerated reactions that could arise in the DPLM and LST.

Date: 2026
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/jmath/2026/7289257.pdf (application/pdf)
http://downloads.hindawi.com/journals/jmath/2026/7289257.xml (application/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jjmath:7289257

DOI: 10.1155/jom/7289257

Access Statistics for this article

More articles in Journal of Mathematics from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2026-10-06
Handle: RePEc:hin:jjmath:7289257